# SDR AALA202402031627

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 63,400 hours, 36,864 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Part number: UNKNOWN
- Condition: Loose
- Location: Lavatory Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAV DOOR STICKS AT BOTTOM OF DOOR. FOUND SMALL CREW ON BOTTOM OF DOOR LOOSE. TIGHTENED SCREW AND CHECKED DOOR ADJUSTMENT.
